# SDR AALA202510238957

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 35,354 hours, 11,919 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL DUE TO THE FLIGHT CREW REPORTING THAT ON INITIAL CLIMB OUT ECAM MESSAGE FOR GREEN HYDRAULIC SYSTEM ENGINE 1 PUMP LOW PRESSURE FOLLOWED BY A GREEN HYDRAULIC SYSTEM LOW PRESSURE MESSAGE. THE HYDRAULIC PAGE SHOWED NEAR ZERO FLUID IN THE GREEN HYDRAULIC SYSTEM. THE FLIGHT CREW ACCOMPLISHED ALTERNATE LANDING GEAR EXTENSION PROCEDURE AND LANDED SAFELY AT PHL WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR DOOR ACTUATOR HOSE LEAKING, REPLACED HOSE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL / LEAK CHECK PER AMM 32-31-39.
